# SDR AALA981122

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Bs 840-860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT AFT GALLEY TIE DOWN LUGS.  NEW SECTION INSTALLED PER ESO 7349, DATED 5/28/98.  (M)
